# SDR 97UAL900214

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Shut Valve
- Part number: 12533401
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FLAMED OUT DURING START AND SPAR VALVE AND ENGINE VALVE LIGHTS ILLUMINATED ON PEDESTAL DURING EVENT.  *S/D*  NO DESCREPENCY NOTED DURING TROUBLESHOOTING.  REPLACED PRECAUTIONARY ENGINE FUEL SHUTOFF VALVE ASSEMBLY.
